Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592342
Hansen, W., Netuka, I.: Continuity properties of concave functions in potential theory. Journal of Convex Analysis . 15, 39-53 (2008).
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588020
Grigoryan, A., Hansen, W.: Lower estimates for a perturbed Green function. Journal d'Analyse Mathématique. 104, 25-58 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939330
Grüner, F.: Kultur und Alltag im Ghetto von Wilna. Theresienstädter Studien und Dokumente. 15, 180-219 (2008).
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631243
Ringel, C.M., Schmidmeier, M.: The auslander-reiten translation in submodule categories. Transactions of the American Mathematical Society. 360, 691-716 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592100
Ringel, C.M., Schmidmeier, M.: Invariant subspaces of nilpotent linear operators, I. Journal für die reine und angewandte Mathematik. 614, 1-52 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586332
Ringel, C.M.: The self-injective cluster-tilted algebras. Archiv der Mathematik. 91, 218-225 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586831
Hansen, W.: A strong version of Liouville's theorem. American Mathematical Monthly. 115, 583-595 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587454
Hansen, W., Netuka, I.: Convexity properties of harmonic measures. Advances in Mathematics. 218, 1181-1223 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902719
Preckel, F., Götz, T., Pekrun, R., Kleine, M.: Gender Differences in Gifted and Average-Ability Students: Comparing Girls' and Boys' Achievement, Self-Concept, Interest, and Motivation in Mathematics. Gifted Child Quarterly. 52, 146-159 (2008).
PUB | DOI
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585513
Hansen, W.: Littlewood's one-circle problem, revisited. Expositiones Mathematicae. 26, 365-374 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1973336
Herzog, C.P., Stricker, S.A., Vuorinen, A.: Remarks on Heavy-Light Mesons from AdS/CFT. JHEP. 2008, 070 (2008).
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978566
Akemann, G., Damgaard, P.H.: Individual Eigenvalue Distributions of Chiral Random Two-Matrix Theory and the Determination of F_pi. JHEP. 2008, 073 (2008).
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978632
Akemann, G., Basile, F., Lellouch, L.: Finite size scaling of meson propagators with isospin chemical potential. JHEP. 2008, 069 (2008).
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320568
Bonciani, R., Ferroglia, A., Gehrmann, T., Maitre, D., Studerus, C.: Two-Loop Fermionic Corrections to Heavy-Quark Pair Production: The Quark-Antiquark Channel. JHEP. 2008, 129 (2008).
PUB | DOI | WoS | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2336054
Horigome, N., Nishimura, M., Tanii, Y.: Chiral Symmetry Breaking in Brane Models. JHEP. 2008, 003 (2008).
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592132
Venugopal, A., Willner, A., Mitzel, N.W.: N-O bond cleavage during the deprotonation of N,O-bis(trimethylsilyl)hydroxylamine. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION B-A JOURNAL OF CHEMICAL SCIENCES. 63, 339-341 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592787
Burnier, Y., Laine, M., Vepsaelaeinen, M.: Heavy quarkonium in any channel in resummed hot QCD. JHEP. 043 (2008).
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914641
Banas, L., Bartels, S., Prohl, A.: A Convergent Implicit Finite Element Discretization of the Maxwell–Landau–Lifshitz–Gilbert Equation. SIAM Journal on Numerical Analysis. 46, 1399-1422 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938499
Wartha, S., Rottmann, T., Schipper, W.: Wenn Üben einfach nicht hilft. Prozessorientierte Diagnostik verschleppter Probleme aus der Grundschule. Mathematik lehren. 2008, 20-25 (2008).
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903168
Lück, G.: Schmutzig - schmutziger - sauber!. Kinder, Kinder : sicher, gesund. Die Zeitschrift für Erzieherinnen und Erzieher. 13 (2008).
PUB
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung